Title

H-enrichments and their Homeomorphism Groups II

Document Type

Conference Proceeding

Language

eng

Format of Original

13 p.

Publication Date

12-1993

Publisher

New York Academy of Sciences

Source Publication

Annals of the New York Academy of Sciences

Source ISSN

0077-8923

Original Item ID

doi: 10.1111/j.1749-6632.1993.tb52504.x

Abstract

H-enrichments of topologies are larger (i.e., inclusive) topologies that also have larger homeomorphism groups. The study of H-enrichments of the Euclidean and rational topologies via generalized Baire category arguments is continued. New results concern lower bounds on the number of H-enrichments, connectedness, and separation properties of such topologies and certain of their cardinal invariants.

Comments

Annals of the New York Academy of Sciences, Vol. 704 (December 1993): 6-18. DOI.